MAUDE Adverse Event Report: BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE

BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE
Model Number B1400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Contact Dermatitis (4546)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) for unit (b)(6) corresponding to complaint reference number (b)(4) and mdr report key 24656439 was reviewed for compliance with the established device master record (dmr), including certificates of conformance for patient contact materials.No discrepancies or instances of nonconformance were identified that could have caused or contributed to the reported event.Records indicate that approximately 13 days and 3 hours of analysis time was obtained from the device, resulting in a successfully completed clinical report.The initial report described a dermatologic reaction at the device placement site, including rash, blistering, and spread, with an indication that prescription medical intervention was required.Additional information received on 7-may-2026 confirmed that the patient was treated with over-the-counter medications, specifically topical hydrocortisone and oral cetirizine (zyrtec), with no prescription medications administered.The cam product instructions for use (ifu) identifies skin irritation and allergic reactions as potential risks associated with device use and instructs patients to remove the device and contact a physician if irritation such as redness, severe itching, or allergic symptoms occur.
 
Event or Problem Description
Original complaint (from (b)(4): "parent of pt called to report that their child had a severe reaction to the adhesive of the monitor.They described it as an itchy red rash that had formed blisters that spread and required medical intervention" on (b)(6) 2026, a complaint was received reporting that a pediatric patient experienced a dermatologic reaction at the site of monitor adhesive application, described as an itchy red rash with blistering that spread to approximately three times the size of the device placement area.Medical evaluation was sought, and it was initially reported that prescription medication was provided to treat a potential infection; however, specific medication details could not be obtained prior to mdr submission on 20-mar-2026.Additional information received on 7-may-2026 confirmed the patient was treated with over-the-counter medications, specifically topical hydrocortisone and cetirizine (zyrtec), with no prescription medications administered.

Brand Name
CAM SYSTEM
Common Device Name
HEART MONITORING DEVICE
Manufacturer (Section D)
BARDY DIAGNOSTICS, INC.
220 120th avenue ne
suite 100
bellevue WA 98005
Manufacturer (Section G)
QUALITEL CORPORATION
Manufacturer Contact
220 120th avenue ne
suite 100
bellevue, WA 98005
MDR Report Key25193530
Report Number3014226707-2026-00003
Device Sequence Number15974697
Product Code DSH
UDI-Device Identifier40851398007014
UDI-Public40851398007014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/23/2026
Device Model NumberB1400
Device Lot Number190064
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 YR
Patient SexUnknown